# SDR AALA201703139047

- Difficulty date: March 11, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 85,004 hours, 46,030 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE HAS A CABLE PROTRUDING FROM PACK.  REMOVED AND REPLACED SLIDE IAW AMM 25-62-00.  OPS CHECKED GOOD. AIRCRAFT WAS GROUNDED.
